×

zbMATH — the first resource for mathematics

Nombre de points entiers dans une famille homothetique de domaines de R. (French) Zbl 0409.58011

MSC:
58D15 Manifolds of mappings
11H06 Lattices and convex bodies (number-theoretic aspects)
58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. I. ARNOLD , Integrals of Rapidly Oscillating Functions and Singularities of the Projections of Lagrange Manifolds (Funct. Anal. and Appl., vol. 6, 1972 , p. 61-62). MR 50 #8594 | Zbl 0278.57010 · Zbl 0278.57010 · doi:10.1007/BF01077879
[2] V. I. ARNOLD , Normal Forms of Functions with Simple Critical Points , the Weyl Groups Ak, Dk, Ek and Lagrange manifolds (Funct. Anal. and Appl., vol. 6, 1972 , p. 3-25). MR 50 #8595
[3] V. I. ARNOLD , Remarks on the Stationary Phase and Coxeter Numbers (Russ. Math. Surveys, vol. 28, 1973 , p. 19-48). MR 53 #1635 | Zbl 0291.40005 · Zbl 0291.40005 · doi:10.1070/rm1973v028n05ABEH001609
[4] Y. COLIN DE VERDIÈRE , Quasi-modes sur les variétés riemanniennes (Inventiones Math. Vol. 43, 1977 , p. 15-52). MR 58 #18615 | Zbl 0449.53040 · Zbl 0449.53040 · doi:10.1007/BF01390202 · eudml:142506
[5] Y. COLIN DE VERDIÈRE , Sur le spectre des surfaces dont le flot géodésique est complètement intégrable ou presque (en préparation).
[6] J. J. DUISTERMAAT , Oscillatory Integrals, Lagrange Immersions and Unfolding of Singularities (Comm. Pure and Appl. Math., vol. 27, 1974 , p. 207-281). MR 53 #9306 | Zbl 0285.35010 · Zbl 0285.35010 · doi:10.1002/cpa.3160270205
[7] L. HÖRMANDER , The Spectral Function of an Elliptic Operator (Acta. Math., vol. 121, 1968 , p. 193-218). MR 58 #29418 | Zbl 0164.13201 · Zbl 0164.13201 · doi:10.1007/BF02391913
[8] L. HÖRMANDER , Fourier Integral Operators , I (Acta Math., vol. 127, 1971 , p. 79-183). MR 52 #9299 | Zbl 0212.46601 · Zbl 0212.46601 · doi:10.1007/BF02392052
[9] E. LANDAU , Vorlesungen über Zahlentheorie , Chelsea, New York, 1969 .
[10] B. MALGRANGE , Intégrales asymptotiques et monodromie (Ann. scient. Éc. Norm. Sup. 4e série, t. 7, 1974 , p. 405-430). Numdam | MR 51 #8459 | Zbl 0305.32008 · Zbl 0305.32008 · numdam:ASENS_1974_4_7_3_405_0 · eudml:81943
[11] B. RANDOL , A Lattice Point Problem , I. (Trans. A.M.S., vol. 121, 1966 , p. 257-268). MR 34 #1291 | Zbl 0135.10601 · Zbl 0135.10601 · doi:10.2307/1994344
[12] B. RANDOL , A Lattice Point Problem , II (Trans. A.M.S., vol. 125, 1966 , p. 101-113). MR 34 #1292 | Zbl 0161.04902 · Zbl 0161.04902 · doi:10.2307/1994590
[13] B. RANDOL , On the Fourier Transform of the Indicator Function of a Planar Set (Trans. A.M.S., vol. 139, 1969 , p. 271-278). MR 40 #4678a | Zbl 0183.26904 · Zbl 0183.26904 · doi:10.2307/1995319
[14] B. RANDOL , On the Asymptotic Behaviour of the Fourier Transform of the Indicator Function of a Convex Set (Trans. A.M.S., vol. 139, p. 279-285). MR 40 #4678b | Zbl 0183.26905 · Zbl 0183.26905 · doi:10.2307/1995320
[15] K. SAITO , Quasi-homogene isolierte Singularitaten von Hyperflëchen (Inv. Math., vol. 14, 1971 p. 123-142). MR 45 #3767 | Zbl 0224.32011 · Zbl 0224.32011 · doi:10.1007/BF01405360 · eudml:142107
[16] M. TARNOPOLSKA-WEISS , On the Number of Lattice Points in Planar Domains (à paraître). · Zbl 0392.52011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.